MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610009
Medical Device Problem Codes Communication or Transmission Problem (2896); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: "device showed up te231013 while ventilating a patient on the plane (rega)".Intervention was necessary and the ventilator was changed for another one.Hamilton medical ag addition: a first review of the log files showed that the te231013 occurred already during self test prior to usage of the device on patient.Further information/clarification has been requested.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).A first review of the log files showed that the te231013 occurred already during self test prior to usage of the device on patient.Further information/clarification has been requested.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that device alarmed for technical event: 231013 (qo2 sensor defect) during startup, and the device was replaced before patient ventilation.The qo2 sensor was found disconnected.The qo2 sensor was reconnected to resolve the issue.All service software tests and general tasks passed and the device was returned to the customer.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof mueller
via crusch 8
bonaduz 
MDR Report Key22858032
Report Number3001421318-2025-00760
Device Sequence Number9230832
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)141209(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610009
Device Catalogue Number1610009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown